# SDR CA960723009

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357584
- Condition: Loose Electrode
- Location: Gear/Shaft Hub
- Component: Bendix, 101630052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAGNETO WAS SENT IN FOR WARRANTY REPAIR. A TEST FOUND THAT THE UNIT WAS FIRING ON ONE CYLINDER. INSPECTION FOUND THAT THE ELECTRODE HAD BROKEN FREE OF ITS MOUNTING. THE UNIT WAS GIVEN A 500 HOUR SERVICE AND THE DEFECTIVE PART REPLACED AND THE UNIT RETURNED TO SERVICE.
